Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 804095, 7 pages
http://dx.doi.org/10.1155/2014/804095
Research Article

Bounded Doubly Close-to-Convex Functions

Faculty of Mathematics and Computer Science, Transilvania University of Braşov, Iuliu Maniu 50, 50091 Braşov, Romania

Received 11 May 2014; Accepted 22 July 2014; Published 18 August 2014

Academic Editor: Gerd Teschke

Copyright © 2014 Dorina Răducanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Pommerenke, “On close-to-convex analytic functions,” Transactions of the American Mathematical Society, vol. 114, pp. 176–186, 1964. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. M. Goel, “A class of close-to-convex functions,” Czechoslovak Mathematical Journal, vol. 18, no. 93, pp. 104–116, 1968. View at Google Scholar · View at MathSciNet
  3. R. J. Libera and A. E. Livingston, “Bounded functions with positive real part,” Czechoslovak Mathematical Journal, vol. 22(97), pp. 195–209, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Dorff, I. Naraniecka, and J. Szynal, “Doubly close-to-convex functions,” Journal of Mathematical Analysis and Applications, vol. 290, no. 1, pp. 55–62, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. L. Duren, Univalent Functions, Springer, New York, NY, USA, 1983. View at MathSciNet
  6. A. W. Goodman, Univalent Functions, vol. 2, Mariner Publishing, Tampa, Fla, USA, 1983.
  7. M. I. S. Robertson, “On the theory of univalent functions,” Annals of Mathematics. Second Series, vol. 37, no. 2, pp. 374–408, 1936. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. J. Eenigenburg and E. M. Silvia, “A coefficient inequality for Bazilevič functions,” Annales Universitatis Mariae Curie-Skłodowska, vol. 27, pp. 5–12, 1973. View at Google Scholar
  9. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  10. W. Koepf, “On the Fekete-Szegö problem for close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 101, no. 1, pp. 89–95, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. M. Srivastava, A. K. Mishra, and M. K. Das, “The Fekete-Szegö problem for a subclass of close-to-convex functions,” Complex Variables. Theory and Application, vol. 44, no. 2, pp. 145–163, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. O. Reade, “On close-to-convex univalent functions,” The Michigan Mathematical Journal, vol. 3, pp. 59–62, 1955. View at Publisher · View at Google Scholar · View at MathSciNet